# SDR CA020104009

- Difficulty date: December 6, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 71,559 hours, 71,933 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Engine
- Condition: Stalled
- Location: Lt Or Rt
- Part time: 73,701 hours, 73,926 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE OFF OUT OF WHITEHORSE,  FLIGHT CREW EXPERIENCED COMPRESSOR STALL.  ENGINE THROTTLE BACK TO IDLE,  ENGINE NORMAL, ADVANCED THROTTLE AND STALLED AGAIN. FLIGHT CREW ELECTED TO RETURNED TO WHITEHORSE.  ENGINE TRIM RUN CARRIED OUT.  IDLE AND EPR ADJUSTED AS PER AMM.
